# SDR AU980482

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 50261024
- Condition: Leaking
- Location: Lt Wing
- Component: Goodyear, 50261024
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING FUEL TANK LEAKING.  INVESTIGATION REVEALED A MOULDED-IN SPIGOT HAD TORN LOOSE FROM UNDER THE OUTER TANK OF THE RT AUXILIARY TANK SYSTEM.  THE INNER TANK WAS INSPECTED AND WAS FOUND TO BE CLOSE TO A SIMILAR FAILURE - BOTH TANKS WERE MANUFACTURED IN 1974.  THE SUBMITTER WAS CONCERNED AT THE SUDDENESS OF THE LEAK, THE MASSIVE FLOW, LACK OF ANY WARNING, AND THE FUEL LOSS AREA BEING VERY CLOSE TO THE TURBO EXHAUST.
